# SDR CALA2011042000301

- Difficulty date: April 19, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N76153
- Make and model: Boeing 767224
- Aircraft serial: 30432
- Aircraft time: 46,380 hours, 6,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140T25409
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT STSA 1241-1263 LBL35 FLOOR SUPPORT ANGLE FOUND CRACKED.  CABIN LT STA 1241-1263 LBL 35 CRACKED FLOOR SUPPORT ANGLE REPLACED AS PER SRM 51-10-02 AND NEW FLOOR SUPPORT ANGLE INSTALLED AS PER SRM 51-40-02.
